Skip to content

An algorithm for the machine calculation of complex Fourier series.

Cooley, J. W., & Tukey, J. W. (1965). An algorithm for the machine calculation of complex Fourier series. Mathematics of Computation, 19(90), 297-301.

Type
Journal article
Intellectual base
Primary research
Year
1965
Volume
19
Issue
90
Pages
297-301
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/s0025-5718-1965-0178586-1matched
Cited from
mathematics

Cited by

2 citations across 2 artifacts.

Primes

Domain-specific

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:469483405a80 · see in the full table